My 15 year old son was prescribed Adderall xr 25 mg and was doing great. For no reason, our pediatrician switched him to Vyvanse 50 mg. After 3 months my son began to complain of chest and arm pain, back pain when breathing, jaw pain and soreness on the roof of his mouth. He said he felt like he was having a heart attack. I thought he was getting the flu, but the symptoms persisted and he had no fever. We called the doc on call and were advised to go to the ER as a result of side effects from Vyvanse. Very scary situation. Has anyone else had similar symptoms?
31 Dec 2011
Hello crysta. Its not uncommon to what happened to your son. Its happened to on other people being on another ADHD drug. And I can understand your concern. I just wanted to say that you are not alone. Hopefully, hes back on adderall and doing great. Best of wishes to you both,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I will sleep 16+ hours a day. Because there is an adderall shortage would vyvanse be a good alternative
1 answer • 1 Nov 2011
i know there both amphetamines and im wondering if the vyvanse is still in my system, and if ill od.im nervous because stupidly i mixed both of them ...
1 answer • 18 May 2012
im just feeling frustrated i havent found the right combo yet and every month im trying something else,like i just started taking vyvanse coming from ...
3 answers • 27 May 2012
I have noticed since I've been on amphetamines for my attention deficit disorder that I have become?
can vyvanse and adderall make a person suffering from ADD have similar side effects as OCD do to the effects of the vyvanse and adderall.. since ...
1 answer • 4 Mar 2015